# SDR AALA201607189018

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 8,721 hours, 3,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMEREGENCY EXIT RED LENS AT SEAT 8C IS MISSING.  INSTALLED THE LENS IAW AMM 33-51-19.
